By Topic

PDE modeling and control of a flexible two-link manipulator

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Xiaoping Zhang ; Lehigh Univ., Bethlehem, PA, USA ; Wenwei Xu ; S. S. Nair ; V. Chellaboina

A partial differential equation (PDE) model for a flexible two-link manipulator is derived and transformed to a form appropriate for the development of stable control designs. Stable control of this nonlinear infinite dimensional two-link system is then achieved by a novel control design developed using passivity and Lyapunov-based methods. A two-link hardware experimental setup is used to validate the analytical PDE model and the proposed stable control design scheme.

Published in:

IEEE Transactions on Control Systems Technology  (Volume:13 ,  Issue: 2 )